PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 116 | 3 | 217-223
Tytuł artykułu

A fixed point theorem for demicontinuous pseudo-contractions in Hilbert apace

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let C be a closed, bounded, convex subset of a Hilbert space. Let T : C → C be a demicontinuous pseudocontraction. Then T has a fixed point. This is shown by a combination of topological and combinatorial methods.
Słowa kluczowe
Czasopismo
Rocznik
Tom
116
Numer
3
Strony
217-223
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-09-27
poprawiono
1995-01-12
Twórcy
  • Mathematics Department, Marshall University, Huntington, West Virginia 25755-2560, U.S.A.
autor
  • Mathematics Department, Marshall University, Huntington, West Virginia 25755-2560, U.S.A.
Bibliografia
  • [1] F. E. Browder, Existence of periodic solutions for nonlinear equations of evolution, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1100-1103.
  • [2] F. E. Browder, Nonlinear mappings of nonexpansive accretive type in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 875-882.
  • [3] K. Deimling, Zeros of accretive operators, Manuscripta Math. 13 (1974), 365-374.
  • [4] W. A. Kirk, Remarks on pseudo-contractive mappings, Proc. Amer. Math. Soc. 25 (1970), 821-823.
  • [5] R. H. Martin Jr., Differential equations on closed subsets of a Banach space, Trans. Amer. Math. Soc. 179 (1973), 399-414.
  • [6] J. J. Moloney, Some fixed point theorems, Glasnik Mat. 24 (1989), 59-76.
  • [7] F. P. Ramsey, On a problem of formal logic, Proc. London Math. Soc. (2) 30 (1930), 264-286.
  • [8] X. Weng, Fixed point iteration for local strictly pseudocontractive mappings, Proc. Amer. Math. Soc. 113 (1991), 727-731.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv116i3p217bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.